A case report of gadopentetate dimeglumine-induced cardiac arrest: Resuscitation using extracorporeal membrane oxygenation.
Аннотация
Gadopentetate dimeglumine (Gd-DTPA) is commonly used for enhancement in magnetic resonance imaging, but rarely causes serious adverse reactions. The patient presented in this report had a cardiac arrest and multiple organ dysfunction syndrome within a short time after administration of Gd-DTPA. Immediately after receiving an intravenous injection of Gd-DTPA, the patient felt nausea and chest tightness, and developed systemic erythema. He was successfully treated using veno-arterial extracorporeal membrane oxygenation (ECMO) combined with continuous renal replacement therapy without any serious complications or neurological deficits. We report a patient who was successfully treated for Gd-DTPA-induced cardiac arrest with ECMO. Thus, ECMO may be an effective treatment for cardiac arrest secondary to anaphylaxis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.